# SDR HEEA063462

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N134AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7237
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Horizon
- Part number: 4021541671
- Condition: Fogged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARTIFICIAL HORIZON HAS FOGGED GLASS.
